# SDR VTZA95264

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 892
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Wire
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/ROC - FLT 6326 - DURING TAKEOFF AT 1220 HRS ON 8-22-95, ABORTED TAKEOFF DUE TO THE LT ENGINE TEMPS OUT BEFORE MAKING TAKEOFF TORQUE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPAIRED WIRE TO ZONE 2 CONNECTOR FROM EGT COMP RESISTOR MODULAR POSITION.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
